MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2311-36
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2020-19435.It was reported that the patient presented in clinic for a generator change procedure.During the procedure, the right ventricular lead was stuck in the header of the implantable cardioverter defibrillator despite the set screw being loosened.The lead was removed using a bone cutter.It was also noted that the right atrial lead had externalized conductors due to procedural damage.The right atrial lead was capped and not replaced during procedure on (b)(6) 2020 due to the patient experiencing chronic atrial fibrillation.The patient was stable.
 
Additional Manufacturer Narrative
The reported field event of an anomalous right ventricular set screw was inconclusive was not confirmed in the laboratory.The device was tested on the bench [and using automated testing equipment,] and no anomalies were found.

Brand Name
ELLIPSE DR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10928783
Report Number2017865-2020-19434
Device Sequence Number2644728
Product Code NVZ
UDI-Device Identifier05414734505987
UDI-Public05414734505987
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberCD2311-36
Device Catalogue NumberCD2311-36
Device Lot Number4312563
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL ST; TENDRIL ST